Alert archive / Massachusetts / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 1, 2011, 3:47 PM EDT for Berkshire County, Massachusetts. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 3:47 PM EDT (19:47 UTC)
- Expired
- Jun 1, 2011, 5:08 PM EDT
- In force
- 81 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Berkshire County, MA
The radar
The Albany radar (KENX), 82 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2410 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
867
WGUS51 KALY 011947
FFWALY
MAC003-020145-
/O.NEW.KALY.FF.W.0014.110601T1947Z-110602T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
THIS INCLUDES THE CITY OF PITTSFIELD...
* UNTIL 945 PM EDT
* AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
UP TO 2 TO 3 INCHES OF RAIN HAD ALREADY FALLEN FROM THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LENOX AND
HINSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 430 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4239 7300 4238 7302 4238 7306 4233 7306
4231 7300 4226 7343 4247 7335 4256 7298
$$
GJM/ELH1 follow-up statement
407
WGUS71 KALY 012108
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
508 PM EDT WED JUN 1 2011
MAC003-012115-
/O.CAN.KALY.FF.W.0014.000000T0000Z-110602T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKSHIRE MA-
508 PM EDT WED JUN 1 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BERKSHIRE
COUNTY...
THUNDERSTORMS PRODUCING TORRENTIAL RAIN HAVE MOVED OUT OF BERKSHIRE
COUNTY.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4239 7300 4238 7302 4238 7306 4233 7306
4231 7300 4226 7343 4247 7335 4256 7298
$$
GJMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:42 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 1, 3:42 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 342 PM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. WITH THE PASSAGE OF THE FRONT...A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN TODAY'S...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SEVERE THUNDERSTORM WATCH #410 REMAINS IN EFFECT UNTIL 5 PM. THE FOLLOWING COUNTIES HAVE BEEN DROPPED FROM THE WATCH HERKIMER...HAMILTON...WARREN...FULTON AND MONTGOMERY COUNTIES. SEVERE THUNDERSTORMS HAVE BEEN MOVING ACROSS AREA TODAY. MAINLY LARGE HAIL HAS BEEN REPORTED. THE LARGEST HAIL REPORTED WAS THE SIZE OF BASEBALLS IN SHAFTSBURY IN BENNINGTON COUNTY VERMONT AT 307 PM. PLEASE REFER TO OUR PRELIMINARY LOCAL STORM REPORT PRODUCT (LSR). A SUMMARY LSR WILL BE ISSUED THIS EVENING. THE 16Z ALBANY SOUNDING INDICATED... SURFACE CAPE OF 3452 J/KG. MID-LEVEL LAPSE RATE OF 7.0 C/KM. FREEZING LEVEL OF 13634 FEET. WET-BULB ZERO HEIGHT OF 10500 FEET. STORM ECHO TOPS HAVE BEEN OF OVER 50,000 FEET TODAY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... WITH THE PASSAGE OF THE COLD FRONT A MUCH COOLER AIRMASS WILL BE USHERED IN. TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN TODAY. IT WILL FEEL EVEN COLDER AS WEST TO NORTHWEST WINDS WILL BE RATHER STRONG AND GUSTY. THERE WILL BE THE POSSIBILITY FOR FROST ACROSS A PORTION OF THE ADIRONDACKS AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S. TEMPERATURES WILL MODERATE TOWARD SEASONABLE LEVELS FOR FRIDAY AS RIDGING BUILDS IN. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HPC GUIDANCE. THE PERIOD WILL BE MARKED BY SEASONABLE TEMPERATURES AND NO MAJOR STORMINESS. LABRADOR TO MID-ATLANTIC HIGH PRESSURE WILL RELUCTANTLY GIVE WAY TO A WEAK WARM FRONT ON SUNDAY. THIS MOISTURE-STARVED SYSTEM WILL PROVIDE ONLY SLGT CHC POPS THROUGHOUT THE REGION FOR THE LATTER PART OF THE WEEKEND. ANOTHER WEAK HIGH FOLLOWED BY ANOTHER WEAK COLD FRONT WILL KEEP SLGT CHC POPS GOING THROUGH TUESDAY...WITH A BETTER CHANCE FOR SHOWERS TUESDAY NIGHT. THEN HIGH PRESSURE MOVES IN ONCE MORE. DIURNAL TEMPERATURE TRENDS ARE EXPECTED TO SHOW LITTLE CHANGE THROUGH THE PERIOD...WITH DAYTIME HIGHS MAINLY IN THE UPPER 60S AND THE 70S. A COUPLE OF 80 DEGREE READINGS MAY POP UP ACROSS THE LOWER MID HUDSON VALLEY ON SUNDAY. OVERNIGHT LOWS WILL BE IN THE UPPER 40S AND 50S. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A COLD FRONT IS MOVING EAST ACROSS THE REGION. TEMPERATURES BACK ACROSS WESTERN NEW YORK HAVE DROPPED INTO THE 70S IN THE WAKE OF THE BOUNDARY. STRONG TO SEVERE STORMS ARE OCCURRING ACROSS THE FORECAST AREA AT THIS TIME AND WILL CONTINUE THIS AFTERNOON. STORMS HAVE MISSED THE TAF SITES SO FAR. THE CONVECTION THREAT FOR KGFL APPEARS TO BE OVER WITH KALB CONTINUING FOR ANOTHER HOUR OR TWO. HAVE ADDRESSED THREAT AT KPOU WITH CB IN TAF. ONCE BOUNDARY PASSES A MUCH COOLER AIRMASS WILL BE USHERED IN ON WEST-NORTHWEST WINDS. BREEZY AND GUSTY SOUTH-SOUTHWESTERLY WINDS WILL SHIFT TO THE WEST- NORTHWEST WITH THE FRONTAL PASSAGE. WESTERLY WINDS WILL BE GUSTY INTO THIS EVENING THEN SHOULD WEAKEN FOR THE OVERNIGHT AND BECOME BRISK AND GUSTY THURSDAY MORNING. OUTLOOK... THU...VFR...WINDY. FRI-SAT...VFR...NO SIG WX. SUN-MON...VFR. SLIGHT CHC -SHRA/-TSRA. && .FIRE WEATHER... A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. WITH THE PASSAGE OF THE FRONT...A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN TODAY'S...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY. WEST TO NORTHWEST WILL BE RATHER STRONG GUSTY THURSDAY WITH GUSTS UP TO AROUND 35 MPH. THE WINDS WILL DIMINISH THURSDAY EVENING. RELATIVE HUMIDITIES WILL RECOVER TO 70 TO 96 PERCENT TONIGHT. MINIMUMS THURSDAY ARE EXPECTED TO BE FROM 35 TO 45 PERCENT WITH HIGHER VALUES OF 45 TO 55 PERCENT ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN GREEN MOUNTAINS. A RECOVER TO 80 TO 100 PERCENT IS EXPECTED THURSDAY NIGHT. && .HYDROLOGY... ONLY SOME MINOR URBAN FLOODING HAS BEEN REPORTED IN THE CITY OF PITTSFIELD. RAINFALL ESTIMATES FROM THE RADAR ARE CONTAMINATED WITH HAIL. LARGE HAIL HAS BEEN REPORTED WITH NUMEROUS STORMS. A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK IN THE WAKE OF THE BOUNDARY. ON THURSDAY THERE WILL BE A THREAT FOR SOME SHOWERS ACROSS THE SOUTHERN ADIRONDACKS OTHERWISE DRY WEATHER IS EXPECTED. THE SCHROON RIVER AT RIVERBANK WILL CONTINUE TO RECEDE. LAKE CHAMPLAIN ALSO CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS ON LAKE CHAMPLAIN. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...ELH AVIATION...IAA FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Jun 1, 10:15 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1015 AM EDT WED JUN 1 2011 NYZ032-033-042-021100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 1015 AM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...SOME OF WHICH MAY BE SEVERE. THE THUNDERSTORMS WILL MOVE ACROSS OUR REGION FROM WEST SOUTHWEST TO EAST NORTHEAST AT 40 TO 50 MPH AHEAD OF A COLD FRONT WHICH IS EXPECTED TO SWEEP ACROSS OUR REGION FROM LATE MORNING THROUGH EARLY AFTERNOON. THE GREATEST THREAT FROM THESE THUNDERSTORMS WOULD BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TRAINING OF THUNDERSTORMS IS POSSIBLE WHICH MAY RESULT IN SOME HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED FROST IS POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S...IF THE THREAT OF FROST BECOMES MORE CERTAIN FROST ADVISORIES WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING COUNTIES...IN EAST CENTRAL NEW YORK...HERKIMER...HAMILTON AND WARREN. CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084- VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1015 AM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK EXCLUDING THE SOUTHERN ADIRONDACKS...AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...SOME OF WHICH MAY BE SEVERE. THE THUNDERSTORMS WILL MOVE ACROSS OUR REGION FROM WEST SOUTHWEST TO EAST NORTHEAST AT 40 TO 50 MPH AHEAD OF A COLD FRONT WHICH IS EXPECTED TO SWEEP ACROSS OUR REGION FROM LATE MORNING THROUGH LATE AFTERNOON. THE GREATEST THREAT FROM THESE THUNDERSTORMS WOULD BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TRAINING OF THUNDERSTORMS IS POSSIBLE WHICH MAY RESULT IN SOME HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING COUNTIES...IN NORTHWEST CONNECTICUT LITCHFIELD...IN WESTERN MASSACHUSETTS BERKSHIRES...IN SOUTHERN VERMONT BENNINGTON AND WINDHAM...IN EAST CENTRAL NEW YORK...ALBANY...COLUMBIA... DUTCHESS...FULTON...GREENE...MONTGOMERY...RENSSELAER... SARATOGA...SCHENECTADY...SCHOHARIE...ULSTER...WARREN...AND WASHINGTON.
In the hours before
Local storm report, Jun 1, 3:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
313 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL SHAFTSBURY 43.00N 73.19W
06/01/2011 M2.75 INCH BENNINGTON VT TRAINED SPOTTER
&&
TWASULALocal storm report, Jun 1, 3:15 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
315 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL PITTSFIELD 42.45N 73.26W
06/01/2011 E0.88 INCH BERKSHIRE MA PUBLIC
&&
TWASULALocal storm report, Jun 1, 3:32 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
332 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL PITTSFIELD 42.45N 73.26W
06/01/2011 M1.00 INCH BERKSHIRE MA PUBLIC
&&
TWASULALocal storm report, Jun 1, 3:36 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL DALTON 42.47N 73.16W
06/01/2011 M0.75 INCH BERKSHIRE MA TRAINED SPOTTER
FORMER AIR FORCE OBSERVER.
&&
TWASULALocal storm report, Jun 1, 3:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
338 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL ADAMS 42.63N 73.12W
06/01/2011 E2.00 INCH BERKSHIRE MA PUBLIC
&&
TWASULALocal storm report, Jun 1, 3:46 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG SUNDERLAND 43.12N 73.11W
06/01/2011 BENNINGTON VT TRAINED SPOTTER
2 TREES DOWN
&&
TWASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 62 min |
| Jun 1, 3:30 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 30 min |
| Jun 1, 3:41 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 42 min |
| Jun 1, 5:39 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 66 min |
| Jun 1, 7:13 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 62 min |
Nearby
Flash Flood Warnings in Massachusetts, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.